RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1531–1544 (Mi zvmmf5959)  

This article is cited in 10 scientific papers (total in 10 papers)

A modified “large particle” method for the calculation of nonstationary wave processes in multiphase dispersed media

A. A. Gubaidullin, A. I. Ivandaev, R. I. Nigmatulin

Moscow

Full text: PDF file (1540 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 180–192

Bibliographic databases:

UDC: 518:517.9:533.7
MSC: Primary 76T99; Secondary 76N15, 65N22, 35L70
Received: 02.07.1976

Citation: A. A. Gubaidullin, A. I. Ivandaev, R. I. Nigmatulin, “A modified “large particle” method for the calculation of nonstationary wave processes in multiphase dispersed media”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1531–1544; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 180–192

Citation in format AMSBIB
\Bibitem{GubIvaNig77}
\by A.~A.~Gubaidullin, A.~I.~Ivandaev, R.~I.~Nigmatulin
\paper A modified ``large particle'' method for the calculation of nonstationary wave processes in multiphase dispersed media
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1531--1544
\mathnet{http://mi.mathnet.ru/zvmmf5959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0462187}
\zmath{https://zbmath.org/?q=an:0395.76076}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 180--192
\crossref{https://doi.org/10.1016/0041-5553(77)90183-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5959
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Sadin, “A modified large-particle method for calculating unsteady gas flows in a porous medium”, Comput. Math. Math. Phys., 36:10 (1996), 1453–1458  mathnet  mathscinet  zmath  isi
    2. D. V. Sadin, “A method for computing heterogeneous wave flows with intense phase interaction”, Comput. Math. Math. Phys., 38:6 (1998), 987–993  mathnet  mathscinet  zmath
    3. T. A. Khmel, A. V. Fedorov, “Chislennye tekhnologii issledovaniya geterogennoi detonatsii gazovzvesei”, Matem. modelirovanie, 18:8 (2006), 49–63  mathnet  zmath
    4. A. A. Zhilin, A. V. Fedorov, “Application of the TVD scheme for the two-phase flow calculations at different component velocities and pressures”, Math. Models Comput. Simul., 1:1 (2009), 72–87  mathnet  crossref  mathscinet  zmath
    5. Korepanov M.A., Shaklein A.A., Eremin V.N., “Modelirovanie vzaimodeistviya potokov gazozhidkostnykh sred”, Khimicheskaya fizika i mezoskopiya, 14:4 (2012), 552–556  elib
    6. D. V. Sadin, “TVD scheme for stiff problems of wave dynamics of heterogeneous media of nonhyperbolic nonconservative type”, Comput. Math. Math. Phys., 56:12 (2016), 2068–2078  mathnet  crossref  crossref  isi  elib
    7. Yu. M. Kovalev, P. A. Kuznetsov, “Analysis of some modifications of the large-particle method to model wave dynamics problems”, J. Comp. Eng. Math., 5:3 (2018), 38–48  mathnet  crossref  elib
    8. I. A. Bedarev, A. V. Fedorov, A. V. Shul'gin, “Computation of traveling waves in a heterogeneous medium with two pressures and a gas equation of state depending on phase concentrations”, Comput. Math. Math. Phys., 58:5 (2018), 775–789  mathnet  crossref  crossref  isi  elib
    9. D. V. Sadin, “Modifikatsiya metoda krupnykh chastits do skhemy vtorogo poryadka tochnosti po prostranstvu i vremeni dlya udarno-volnovykh techenii gazovzvesi”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 12:2 (2019), 112–122  mathnet  crossref  elib
    10. Yu. M. Kovalev, P. A. Kuznetsov, “Modifikatsiya metoda krupnykh chastits dlya resheniya zadach rasprostraneniya udarnykh voln i voln razrezheniya”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 12:2 (2019), 58–66  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:439
    Full text:185
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020